# SDR 2001UALA02116

- Difficulty date: October 9, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 21,441 hours, 2,347 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL FIRST CLASS AREA (1A-5A) AND (4E-5E) INOP.  ALL  EELS CHECKS GOOD. FOUND SHORT AT SEAT 1A EEL LIGHT ASSY WIRING.  REPAIRED AND REPLACED LIGHT ASSY.
